|Atripla, hallucinations, rashes, sweats
Nov 14, 2007
I just started taking atripla and I have developed an angry full body rash today. Prior to this I had bouts of cramps, severe night sweats, hallucinations, and a bad stomach.
Is this par for the course?
What are the percentage of patients who experience these side effects?
| Response from Dr. Henry
You are off to a rough start-worse than most (maybe 10% have severe initial symptoms like you have experienced). I would contact your HIV provider for assessment and treatment of the rash, GI symptoms, and sleep/night time difficulties. For most patients those problems fade over the first 2-4 weeks with the pay-off being long term use of a otherwise simple to take and potent HIV drug to anchor your HIV treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats And Atripla
- Dizziness After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Balls After Blood Splash Sign Of HIV AIDS
- Itchy Balls After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Itchy Vagina After Kissing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.